List of citations in Numdam for : Isoperimetric inequalities in parabolic equations

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 13 (1986) no. 1, pp. 51-73.

ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 34 (2000) no. 2, pp. 477-499.

Annales de l'I.H.P. Analyse non linéaire, Volume 14 (1997) no. 2, pp. 275-293.

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 20 (1993) no. 4, pp. 633-649.

Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1986-1987), Talk no. 13, 7 p.